# SDR C2XA09IA243

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N11551
- Make and model: Emb EMB-145LR
- Aircraft serial: 145411
- Aircraft time: 17,185 hours, 13,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3086 - DURING PREFLIGHT INSPECTION THE CREW REPORTED A FLOOR LEVEL EMERGENCY LIGHT HAD ONE SECTION NOT ILLUMINATING.  MAINTENANCE VERIFIED NORMAL OPERATION OF THE FLOOR LEVEL LIGHTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
